On approximation of two-variable functions with respect to one metric of Hausdorff type by polynomials of S.N. Bernstein

V.T. Martyniuk (Dnipropetrovsk State University)

Abstract


On approximation of two-variable functions with respect to one metric of Hausdorff type by polynomials of S.N. Bernstein.

References


Ipatov A.I. "Estimation of error and order of approximation of two-variable functions by polynomials of S.N. Bernstein", Uchen. zap. Petrozavodsk. un-ta, 1955; 4(4). (in Russian)

Hausdorff F. "Set theory", ONTI NKTP, 1937. (in Russian)

Sendov B. "On one estimate of approximation of functions by polynomials of S.N. Bernstein", Mathematica, 1965; 7(1): pp. 145-154. (in Russian)

Bernstein S.N. Works, vol. 2, 1954. (in Russian)




DOI: https://doi.org/10.15421/246713

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 1967 V.T. Martyniuk

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU